# SDR PLGA980403A

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4397 - AFTER TAKEOFF, THE CREW HEARD A LOUD SQUEAL.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FUSELAGE RAIN GUARD SEAL HAD PULLED LOOSE.  SEAL WAS REINSTALLED AND AIRCRAFT RETURNED TO SERVICE.  (M)
